# SDR DALA1121289878

- Difficulty date: March 21, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STATION 1167 RT TIE DOWN TRACK ATTACH FITTING TO FRAME CRACKED.  REMOVED AND REPLACED FITTING IN AFT CARGO COMP AT STA 1167 RT TIE DOWN TRACK IAW DC9 SRM 51-30-5 & 51-20-0.  PART NUMBER 5956034-524.
